# SDR COEA2014082816921

- Difficulty date: July 25, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 25,756 hours, 29,763 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: S5751052800104
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER 134226 NR 500005.  HEAVY CHECK COE, MAJOR REPAIR.  LT WING UPPER TE SUPPORT STRUTS ARE WORN AT UPPER ATTACH POINTS AT RIBS 13, 15, 16 & 18.  BUSHING REPAIR IAW SRM 51-50-00 REPAIR 402.
